MathSciNet Relay Station
MathSciNet bibliographic data
MR1865945 35B60 (35Q72 74G99)
Alessandrini, Giovanni; Morassi, Antonino Strong unique continuation for the Lamé system of elasticity. Comm. Partial Differential Equations 26 (2001), no. 9-10, 1787–1810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement